MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, OPTICAL, FOR 12° AND 30° TELESCOPE

OLYMPUS WINTER & IBE GMBH GRASPING FORCEPS, OPTICAL, FOR 12° AND 30° TELESCOPE
Model Number A20718A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the grasping forceps had a broken albarran wire.There was no patient involvement.

Brand Name
GRASPING FORCEPS, OPTICAL, FOR 12° AND 30° TELESCOPE
Common Device Name
GRASPING FORCEPS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24539557
Report Number9610773-2026-01736
Device Sequence Number18740311
Product Code GCP
UDI-Device Identifier04042761029889
UDI-Public04042761029889
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA20718A
Device Lot Number21Y04-0003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown